# SDR ASAA2017081421643

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,940 hours, 8,313 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 12697
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,946 hours, 8,315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START,  NO START VALVE OPEN LIGHT, AND NO N2 ROTATION. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE START VALVE IAW AMM 80-11-03. OPS AND LEAK CHECKED GOOD.
